Xuefei CAO


Identity-Based Authenticated Key Agreement Protocols without Bilinear Pairings
Xuefei CAO Weidong KOU Yong YU Rong SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/12/01
Vol. E91-A  No. 12  pp. 3833-3836
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
identity-based cryptographyauthenticated key agreementbilinear pairingelliptic curve
 Summary | Full Text:PDF(82KB)